| Model Number |
16-2840/02 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Disassembly failure of the implant hinge.[customer].
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
Event or Problem Description
Disassembly failure of the implant hinge.